# SDR SWI2025F00786

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE AT APPROX FS613 STGR 18L. (MARKED)   (C-CHECK RO 06/29/2025)PERFORMED FRAME SPLICE REPAIR PERCRJ900 SRM 53-00-06-201-001-A03, CRJ900 SRM 51-42-06-001-001-A01AND CRJ900 SRM 51-42-21-001-001-A01. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
